Let me give you a quick history. I had a miscarriage in 03/09, and a DNC on 03/24/09. I had my normal A/F on 04/20/09 lated 5 days as always, had A/F on 05/16/09 lasted 5 days as always, but last month exactly 2 weeks after A/F on the 30th, i was lightly, lightly bleeding pinky red... It stopped by the 31st. I received A/F on 06/15/09 and lasted me 5 days. Was regular, no problems. Now yesterday the 29th, exactly 2 weeks from when i recieved A/F i was lightly pinking and as of thi morning it is more brown and like going away. Now my B/F and i are active TTC!!! Is this normal? Should i be worried? This is happening around the time i would be ovulating? IF anyone has any insight i would really aprreciate it.
First of all, Im so sorry to hear of your miscarriage. Some women do have some spotting when they ovulate...but since you've never had this before, I would probably call and notify your doctor. I'm sure he/she would advice you what to do next and tell you wether or not you should set up an appointment.
Good luck TTC! Hopefully, you'll get a "sticky" BFP very soon!
So i just called the nurse at my OB's office, she is so nice, i've been a patient there for 10 years. She told me to i should take a pregnancy test, I told her i did lat month obviously because i of the spotting but that i had a period on May 16th, and i just had it on the 16th of june and its happening exactly at the time i should be ovulating. My OB is not in but the other Ob is in the office so she said she would run it by her and call me back with what she thinks it could be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.